# SDR SWIA2025120800021

- Difficulty date: August 21, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE HOUSING FORWARD UPPER RADIUS AND OUT DOOR SKIN CHAFFED.  REMOVED AND INSTALLED NEW SERVICE DOOR OUTER HANDLE HOUSING IAW SRM 51-42-06-001-001-A01, DWG CC670-38255 REV E & CC670-38103 REV C. PERFORMED PRESSURE LEAK CHECK IAW AMM 52-00-00-790-801-A01. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
